# SDR DL757981946

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg
- Component: 2670112
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RAISED.  GEAR PLACED TO OFF AND UP WITH NO STATUS CHANGE.  GEAR CYCLED DOWN THEN UP WITH NO STATUS CHANGE.  REPLACED NLG DOOR SAFETY VALVE.
